A casorati-weierstrass theorem for holomorphic maps and invariant σ-fields of homomorphic diffusions

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We improve the Casorati-Weierstrass theorem for holomorphic maps from some general manifolds to complex projective space. We will show that no nonconstant holomorphic maps from a Kähler manifold which cannot admit nonconstant bounded harmonic functions to a complex projective space omit hyperplanes of positive measure.

Original languageEnglish
Pages (from-to)371-383
Number of pages13
JournalBulletin des Sciences Mathematiques
Volume123
Issue number5
Publication statusPublished - 1999 Aug
Externally publishedYes

Fingerprint

Weierstrass Theorem
Complex Projective Space
Holomorphic Maps
Homomorphic
Invariant
Harmonic Functions
Hyperplane

Keywords

  • Casorati-weierstrass theorem
  • Holomorphic martingale
  • Nevanlinna theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{73d96975b83f403686e360e3bb121807,
title = "A casorati-weierstrass theorem for holomorphic maps and invariant σ-fields of homomorphic diffusions",
abstract = "We improve the Casorati-Weierstrass theorem for holomorphic maps from some general manifolds to complex projective space. We will show that no nonconstant holomorphic maps from a K{\"a}hler manifold which cannot admit nonconstant bounded harmonic functions to a complex projective space omit hyperplanes of positive measure.",
keywords = "Casorati-weierstrass theorem, Holomorphic martingale, Nevanlinna theory",
author = "Atsushi Atsuji",
year = "1999",
month = "8",
language = "English",
volume = "123",
pages = "371--383",
journal = "Bulletin des Sciences Mathematiques",
issn = "0007-4497",
publisher = "Elsevier Masson SAS",
number = "5",

}

TY - JOUR

T1 - A casorati-weierstrass theorem for holomorphic maps and invariant σ-fields of homomorphic diffusions

AU - Atsuji, Atsushi

PY - 1999/8

Y1 - 1999/8

N2 - We improve the Casorati-Weierstrass theorem for holomorphic maps from some general manifolds to complex projective space. We will show that no nonconstant holomorphic maps from a Kähler manifold which cannot admit nonconstant bounded harmonic functions to a complex projective space omit hyperplanes of positive measure.

AB - We improve the Casorati-Weierstrass theorem for holomorphic maps from some general manifolds to complex projective space. We will show that no nonconstant holomorphic maps from a Kähler manifold which cannot admit nonconstant bounded harmonic functions to a complex projective space omit hyperplanes of positive measure.

KW - Casorati-weierstrass theorem

KW - Holomorphic martingale

KW - Nevanlinna theory

UR - http://www.scopus.com/inward/record.url?scp=0033177047&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033177047&partnerID=8YFLogxK

M3 - Article

VL - 123

SP - 371

EP - 383

JO - Bulletin des Sciences Mathematiques

JF - Bulletin des Sciences Mathematiques

SN - 0007-4497

IS - 5

ER -